We establish a generalization of a recent trapezoid inequality for functions of bounded variation. A number of special cases are considered. Applications are made to quadrature formulae, probability theory, special means and the estimation of the beta function.
CERONE, P.; DRAGOMIR, S. S.; and PEARCE, C. E. M. (2000) "A Generalized Trapezoid Inequality for Functions of Bounded Variation," Turkish Journal of Mathematics: Vol. 24: No. 2, Article 3. Available at: https://journals.tubitak.gov.tr/math/vol24/iss2/3